# SDR 2008UALA05806

- Difficulty date: September 21, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 67,052 hours, 10,984 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L HYD SYS MAINT STATUS MESSAGE.  FOUND L EDP SHAFT SHEARED, REPLACED PUMP, OKAY.
